# SDR HALA0800291

- Difficulty date: February 17, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 10,162 hours, 25,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS ON RIGHT MLG DOOR CUTOUT JUST ABOVE DOOR SENSOR.  REPAIR IN WORK.
